# SDR DU4R2006681

- Difficulty date: October 31, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON EXTERIOR FUSELAGE SKIN AT AIRPHONE ANTENNAS MOUNT BETWEEN BS 1500 - BS 1520, S-28L - S-29L AND INSIDE DOUBLER.  FABRICATED AND INSTALLED DOUBLER 11" BY 6.5" FROM 2024-T3 .050" AND FILLER 2.5" BY 1.8" FROM 2024-T3 .040" IAW B757 SRM 51-20-01, 53-00-01 AND DELTA ERA 458484-14 REV ORIGINAL DATED 10-31-2006.
